A case of atrial fibrillation from cyclosporine toxicity

Pramod Sanghi, Masood Ahmad

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We describe the unusual occurrence of atrial fibrillation immediately after a seizure in a young patient with cyclosporine toxicity. The new onset atrial fibrillation was triggered by high levels of cyclosporine and possibly facilitated by the electrolyte imbalances post seizure and the presence of underlying mild left atrial enlargement.

Original languageEnglish (US)
Pages (from-to)40-42
Number of pages3
JournalIndian Pacing and Electrophysiology Journal
Volume4
Issue number1
StatePublished - Jan 2004

Fingerprint

Atrial Fibrillation
Cyclosporine
Seizures
Electrolytes

Keywords

  • Atrial fibrillation
  • Cyclosporine
  • Seizure

ASJC Scopus subject areas

  • Medicine(all)

Cite this

A case of atrial fibrillation from cyclosporine toxicity. / Sanghi, Pramod; Ahmad, Masood.

In: Indian Pacing and Electrophysiology Journal, Vol. 4, No. 1, 01.2004, p. 40-42.

Research output: Contribution to journalArticle

@article{37a1d04ad2c445388374d1fd316309d8,
title = "A case of atrial fibrillation from cyclosporine toxicity",
abstract = "We describe the unusual occurrence of atrial fibrillation immediately after a seizure in a young patient with cyclosporine toxicity. The new onset atrial fibrillation was triggered by high levels of cyclosporine and possibly facilitated by the electrolyte imbalances post seizure and the presence of underlying mild left atrial enlargement.",
keywords = "Atrial fibrillation, Cyclosporine, Seizure",
author = "Pramod Sanghi and Masood Ahmad",
year = "2004",
month = "1",
language = "English (US)",
volume = "4",
pages = "40--42",
journal = "Indian Pacing and Electrophysiology Journal",
issn = "0972-6292",
publisher = "Indian Pacing and Electrophysiology Group",
number = "1",

}

TY - JOUR

T1 - A case of atrial fibrillation from cyclosporine toxicity

AU - Sanghi, Pramod

AU - Ahmad, Masood

PY - 2004/1

Y1 - 2004/1

N2 - We describe the unusual occurrence of atrial fibrillation immediately after a seizure in a young patient with cyclosporine toxicity. The new onset atrial fibrillation was triggered by high levels of cyclosporine and possibly facilitated by the electrolyte imbalances post seizure and the presence of underlying mild left atrial enlargement.

AB - We describe the unusual occurrence of atrial fibrillation immediately after a seizure in a young patient with cyclosporine toxicity. The new onset atrial fibrillation was triggered by high levels of cyclosporine and possibly facilitated by the electrolyte imbalances post seizure and the presence of underlying mild left atrial enlargement.

KW - Atrial fibrillation

KW - Cyclosporine

KW - Seizure

UR - http://www.scopus.com/inward/record.url?scp=3242740862&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=3242740862&partnerID=8YFLogxK

M3 - Article

VL - 4

SP - 40

EP - 42

JO - Indian Pacing and Electrophysiology Journal

JF - Indian Pacing and Electrophysiology Journal

SN - 0972-6292

IS - 1

ER -